Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1955, Volume 23, Issue 2

Upper Bounds, Secondary Constraints, and Block Triangularity in Linear Programming<174:UBSCAB>2.0.CO;2-T
p. 174-183

George B. Dantzig

Short cut computational methods are developed for solving systems whose matrices may be generally described as block triangular.

Log In To View Full Content

Journal News